Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes mustard colour diarrhea after taking high Vitamin C dose?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have taken high does of vit c to do a vit c flush and now have green to mustard colour diarrhea.
Posted Mon, 3 Mar 2014 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Its a temporary problem Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. Vit C is a water soluble vitamin and no matter how much you take it, it will come out through stools or urine and it will have no residuum in the body. Your mustard color stool could be a side-effect of Vit C excess dosage but this adverse drug reaction is mostly temporary and self remitting. You need not do anything as of now. However do get yourself examined if the problem persists beyond 7 days. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor